Alert archive / Louisiana / Freeze Warnings in 2011

Freeze Warning 18, NWS Lake Charles, LA

February 10, 2011Saint Martin Parish, Louisiana

NWS Lake Charles, LA issued this freeze warning at Feb 10, 2011, 2:11 PM CST for Saint Martin Parish, Louisiana. It took effect at Feb 10, 2011, 9:00 PM CST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 10, 2011, 2:11 PM CST (20:11 UTC)
In effect from
Feb 10, 2011, 9:00 PM CST
Expired
Feb 11, 2011, 10:00 AM CST
In force
13 hr
Issued by
NWS Lake Charles, LA

County Saint Martin Parish, LA

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2011-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2011-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -74 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
639 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
-74 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

828 
WWUS74 KLCH 102011
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
211 PM CST THU FEB 10 2011

...VERY COLD AIR TO SETTLE OVER THE REGION...

.STRONG HIGH PRESSURE FROM THE PLAINS WILL CONTINUE TO BUILD INTO
THE REGION. NORTHERLY WINDS AROUND THE HIGH WILL PUSH A VERY COLD
AIR MASS OVER SNOW COVERED GROUND AND INTO THE AREA. THIS WILL
HELP PRODUCE SUB-FREEZING TEMPERATURES FOR A LONG DURATION DURING THE
NIGHT INTO EARLY FRIDAY MORNING.

LAZ027>033-041>045-051>053-TXZ180>182-201-215-216-111200-
/O.NEW.KLCH.HZ.W.0010.110211T0300Z-110211T1600Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
CAMERON-VERMILION-IBERIA-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-
ORANGE-
INCLUDING THE CITIES OF...LEESVILLE...ALEXANDRIA...MARKSVILLE...
DERIDDER...OAKDALE...VILLE PLATTE...OPELOUSAS...LAKE CHARLES...
JENNINGS...CROWLEY...LAFAYETTE...ST. MARTINVILLE...CAMERON...
ABBEVILLE...NEW IBERIA...WOODVILLE...JASPER...NEWTON...
LUMBERTON...BEAUMONT/PORT ARTHUR...ORANGE
211 PM CST THU FEB 10 2011

...HARD FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A HARD
FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
10 AM CST FRIDAY. 

TEMPERATURES WILL DROP BELOW FREEZING DURING THE EVENING HOURS AND
BOTTOM OUT IN THE MID 20S BY SUNRISE. TEMPERATURES WILL SLOWLY
RISE ABOVE FREEZING BY MID MORNING FRIDAY. TEMPERATURES WILL BE
BELOW FREEZING FROM 9 TO 13 HOURS. HARD FREEZE CONDITIONS...OR
TEMPERATURES FROM 27 DEGREES AND BELOW...WILL OCCUR FOR 5 TO 8
HOURS NORTH OF INTERSTATE 10 AND 3 TO 5 HOURS ALONG THE INTERSTATE
10 CORRIDOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS TEMPERATURES IN THE MID 20S OR COLDER
ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS
AND OTHER SENSITIVE VEGETATION.

BE CAREFUL HEATING YOUR HOME. KEEP SPACE HEATERS AT LEAST
36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF ANYTIME
YOU LEAVE THE ROOM OR GO TO BED.

TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER
PIPES...PIPES SHOULD BE WRAPPED OR DRAINED.

&&

$$

LAZ054-055-111200-
/O.NEW.KLCH.FZ.W.0018.110211T0300Z-110211T1600Z/
ST. MARY-LOWER ST. MARTIN-
INCLUDING THE CITY OF...MORGAN CITY
211 PM CST THU FEB 10 2011

...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST
FRIDAY. 

TEMPERATURES WILL DROP BELOW FREEZING DURING THE EVENING HOURS AND
BOTTOM OUT IN THE UPPER 20S BY SUNRISE. TEMPERATURES WILL SLOWLY RISE
ABOVE FREEZING BY MID MORNING FRIDAY. TEMPERATURES WILL BE BELOW
FREEZING FROM 8 TO 12 HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY
COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE
PROTECTED OR MOVED INDOORS.

BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT
36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU
LEAVE THE ROOM OR GO TO BED.

&&

$$

RUA
1 follow-up statement
081 
WWUS74 KLCH 111013
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
413 AM CST FRI FEB 11 2011

...ANOTHER HARD FREEZE THIS MORNING ACROSS THE AREA...

.ARCTIC HIGH PRESSURE SETTLING OVER THE REGION THIS MORNING HAS
BROUGHT TEMPERATURES IN THE 20S TO ALL LOCATIONS. LOW TEMPERATURES
WILL FALL INTO THE UPPER 10S AND LOW 20S ACROSS THE LAKES REGION
OF SOUTHEAST TEXAS AND IN CENTRAL LOUISIANA...WITH LOW TO MID 20S
ALONG THE I-10 CORRIDOR AND UPPER 20S ALONG THE COAST. FREEZING
TEMPERATURES WILL BE EXPERIENCED FOR A TOTAL OF 12 TO 16 HOURS.
ALL LOCATIONS WILL SEE TEMPERATURES WARM ABOVE FREEZING BY MID
MORNING.

LAZ027>033-041>045-051>053-TXZ180>182-201-215-216-111500-
/O.CON.KLCH.HZ.W.0010.000000T0000Z-110211T1600Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
CAMERON-VERMILION-IBERIA-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-
ORANGE-
INCLUDING THE CITIES OF...LEESVILLE...ALEXANDRIA...MARKSVILLE...
DERIDDER...OAKDALE...VILLE PLATTE...OPELOUSAS...LAKE CHARLES...
JENNINGS...CROWLEY...LAFAYETTE...ST. MARTINVILLE...CAMERON...
ABBEVILLE...NEW IBERIA...WOODVILLE...JASPER...NEWTON...
LUMBERTON...BEAUMONT/PORT ARTHUR...ORANGE
413 AM CST FRI FEB 11 2011

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

LOW TEMPERATURES WILL FALL TO BETWEEN 19 AND 23 DEGREES THIS
MORNING ACROSS THE LAKES REGION OF SOUTHEAST TEXAS AND IN CENTRAL
LOUISIANA...WITH LOWS IN THE 23 TO 27 DEGREE RANGE ACROSS COASTAL
SOUTHEAST TEXAS AND SOUTHWEST AND SOUTH CENTRAL LOUISIANA.
TEMPERATURES WILL RISE ABOVE FREEZING BY MID MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS TEMPERATURES IN THE MID 20S OR COLDER
ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS
AND OTHER SENSITIVE VEGETATION.

BE CAREFUL HEATING YOUR HOME. KEEP SPACE HEATERS AT LEAST
36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF ANYTIME
YOU LEAVE THE ROOM OR GO TO BED.

TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER
PIPES...PIPES SHOULD BE WRAPPED OR DRAINED.

&&

$$

LAZ054-055-111500-
/O.CON.KLCH.FZ.W.0018.000000T0000Z-110211T1600Z/
ST. MARY-LOWER ST. MARTIN-
INCLUDING THE CITY OF...MORGAN CITY
413 AM CST FRI FEB 11 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. 

LOW TEMPERATURES WILL FALL TO BETWEEN 27 AND 30 DEGREES THIS
MORNING. TEMPERATURES WILL RISE ABOVE FREEZING BY MID MORNING
FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY
COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE
PROTECTED OR MOVED INDOORS.

BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT
36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU
LEAVE THE ROOM OR GO TO BED.

&&

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this freeze warning went out at Feb 10, 11:37 AM CST, 2 hours 34 minutes earlier.

Area forecast discussion, Feb 10, 11:37 AM CST, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1137 AM CST THU FEB 10 2011

.AVIATION UPDATE...REGARDING 18Z TAF ISSUANCE. STRATOCU HOLDING
OVER THE FORECAST AREA FROM 12-19 HUNDRED FT PER LATEST SURFACE
OBS. CLOUDS LOCKED IN AT INVERSION LEVEL. MOS SUGGESTING CLEARING
THROUGH THE AFTERNOON HOURS. HOWEVER...HAVE OPTED TO CARRY MVFR CLOUDS
THROUGH THE EVENING HOURS WITH LATEST RUC13 T/TD SPREAD AT 2
DEGREES OR LESS AT THE INVERSION. GFS AND NAM MUCH DRIER. SHOULD
THE LATTER MODELS PAN OUT...AMENDMENTS WILL BE ISSUED.

&&

MARCOTTE

&&

.PREV DISCUSSION... /ISSUED 958 AM CST THU FEB 10 2011/

UPDATE...
CLOUDY SKIES AND NORTH WINDS HELPING TO MAKE FOR A QUITE COLD
MORNING ACROSS THE FORECAST AREA WITH TEMPERATURES HANGING AROUND
30F AND WIND CHILLS AROUND 20F. WE HAVE HAD A COUPLE REPORTS OF
SNOW FLURRIES BETWEEN ORANGE AND LAKE CHARLES. LOOKING AT UPPER
AIR PLOT...SEEMS TO BE A BIT OF A SPEED MAX MOVING ACROSS THE
REGION ABOVE 7H...WHICH IS HELPING TO PROVIDE JUST ENOUGH LIFT TO
TO INDUCE SOME SPRINKLES (SNOW GRAINS) OUT OF THE 300 FOOT MOISTURE
DECK. MOISTURE IS JUST BARELY ENOUGH TO PRODUCE ANY KIND OF PRECIP
AND THIS WILL BE RELATIVELY INSIGNIFICANT AND MORE OF A
NOVELTY...SO WILL NOT ADD TO ZONES OR WEATHER GRIDS AT THIS TIME.

TIME HEIGHTS SHOW A SHALLOW MOIST LAYER WITH RH VALUES GREATER
THAN 75 PERCENT HANGING AROUND THROUGH LATE AFTERNOON...SO MOSTLY
CLOUDY SKIES WILL ALSO HANG AROUND KEEPING TEMPERATURES FROM
WARMING MUCH TODAY...AND WILL STRUGGLE TO REACH THE LOWER 40S.
CLOUD COVER WILL BE THE MAIN ISSUE FOR TONIGHTS LOW TEMPERATURES
AND WILL ADDRESS THAT WITH THAT THE AFTERNOON PACKAGE.

OVER THE COASTAL WATERS...SMALL CRAFT ADVISORY CONDITIONS STILL BE
REPORTED WITH WINDS EXPECTED TO GRADUALLY DECREASE THIS AFTERNOON.

RUA

PREV DISCUSSION... /ISSUED 606 AM CST THU FEB 10 2011/

DISCUSSION...
FOR 12Z TAF ISSUANCE.

AVIATION...
SATELLITE IMAGERY AND SFC OBS INDICATE THE PERSISTENT STRATUS
DECK OVER THE REGION REMAINS WITH A HEIGHT OF 1000-1500 FEET.
FORECAST TIME-HEIGHT SECTIONS AND BUFKIT DATA INDICATE THIS CLOUD
DECK WILL ERODE LATE MORNING TO EARLY AFTERNOON AS DRIER AIR ALOFT
MIXES DOWN. UPSTREAM OBS SHOW CEILINGS ABOVE 2000 FEET SO EXPECT
THOSE TO WORK INTO THE AREA BEFORE THE CLOUDS DISSIPATE
ALTOGETHER. OTHER THAN THE CLOUDS THE ONLY REAL AVIATION ISSUE
TODAY IS THE WIND WHICH IS STILL BLOWING AT A GOOD CLIP OUT OF THE
NORTH AT THIS EARLY HOUR. EXPECT WINDS TO DIMINISH THROUGH THE DAY
AS HIGH PRESSURE...CURRENTLY CENTERED OVER THE SRN PLAINS...
CONTINUES BUILDING SEWD TOWARD THE FORECAST AREA.

25

PREV DISCUSSION... /ISSUED 427 AM CST THU FEB 10 2011/

DISCUSSION...

LATEST SURFACE OBSERVATIONS THIS MORNING INDICATE TEMPERATURES
RANGING FROM THE UPPER 20S IN NORTHERN ZONES TO THE MID 30S IN THE
SOUTHEASTERN ZONES. DESPITE THE STRONG CAA AND DEWPOINTS IN THE
TEENS JUST TO OUR NORTH...THE GUSTY WINDS AND OVERCAST SKIES HAVE
APPARENTLY COMBINED TO KEEP TEMPERATURES WARMER THAN PREVIOUSLY
EXPECTED. THUS HAVE DROPPED THE HARD FREEZE WARNING FOR THIS
MORNING AND REPLACED WITH A REGULAR FREEZE WARNING FOR ALL ZONES.
STILL MAY SEE A FEW LOCATIONS IN NORTHERN ZONES BRIEFLY REACH HARD
FREEZE CRITERIA BUT MOST LOCATIONS WILL NOT QUITE GET THERE.

LOW CLOUD DECK THAT EXTENDS NORTHWARD FROM OUR FORECAST AREAS INTO
THE ARKLATEX CONTINUES TO ERODE SOUTHWARD. NAM AND GFS PROG THIS
CLOUD COVER TO CONTINUE ERODING THROUGH THE DAY AS DRIER AIR
FILTERS SOUTHWARD...WITH NAM MUCH FASTER IN DISSIPATING CLOUD
COVER THAN GFS. HIGHS WILL STRUGGLE TO GET INTO THE 40S TODAY
WITH CONTINUED CAA AND CLOUD COVER. SURFACE HIGH TO SETTLE OVER
SOUTHEAST TEXAS TONIGHT WITH LIGHT TO CALM NORTH WINDS EXPECTED.
ASSUMING CLOUD COVER ERODES AS PROGGED...CLEAR SKIES AND LIGHT
WINDS ALONG WITH LOW DEWPOINTS WILL ALLOW FOR GREAT RADIATIONAL
COOLING. HAVE UNDERCUT GUIDANCE A COUPLE OF DEGREES AND SHOW LOWS
AROUND 20 IN NORTHERN ZONES WITH MID 20S JUST INLAND FROM THE
COAST. A HARD FREEZE WARNING WILL ALMOST CERTAINLY BE WARRANTED
FOR ALL ZONES. HOWEVER...SHOULD CLOUD COVER LINGER INTO THE
OVERNIGHT HOURS...LOW TEMPERATURES TONIGHT MAY BE WARMER THAN
CURRENTLY INDICATED.

REST OF FORECAST IS BASICALLY UNCHANGED WITH NO SIGNIFICANT STORM
SYSTEM AFFECTING THE AREA THROUGH THE FORECAST PERIOD. GLOBAL
MODELS FINALLY BEGINNING TO SHOW A MORE TYPICAL LA NINA PATTER
DEVELOPING WITH A STRONG H5 RIDGE BUILDING ALONG THE GULF COAST
WHILE A SURFACE RIDGE BECOMES ESTABLISHED OFF THE SOUTHEAST CONUS.
THIS PATTERN WOULD SUGGEST MUCH WARMER AND DRIER WEATHER IS ON
TAP FOR NEXT WEEK AND GUIDANCE FOLLOWS SUIT WITH HIGHS IN THE 70S
AND LITTLE TO NO POPS.

MARINE...
GUSTY NORTHWEST WINDS AND ROUGH SEAS WILL BEGIN TO SUBSIDE TODAY
AS HIGH PRESSURE BUILDS INTO THE REGION. WILL LET THE SCA AND LOW
WATER ADVISORY CONTINUE THROUGH 18Z BEFORE EXPIRING AS PREVIOUSLY
SCHEDULED. LIGHT WINDS AND LOW SEAS ARE EXPECTED INTO EARLY NEXT
WEEK WITH ONSHORE FLOW RETURNING BY LATE IN THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  42  23  51  26  60 /   0   0   0   0   0
KBPT  43  24  51  25  61 /   0   0   0   0   0
KAEX  40  21  50  24  60 /   0   0   0   0   0
KLFT  42  25  50  27  60 /   0   0   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL NOON CST TODAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX
     OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO
     CAMERON, LA OUT 20 NM...COASTAL WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM...
     WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM
     20 NM TO 60 NM...WATERS FROM INTRACOASTAL CITY, LA TO
     CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...WATERS FROM
     LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING
     FROM 20 NM TO 60 NM.

     SMALL CRAFT EXERCISE CAUTION UNTIL 3 PM CST THIS AFTERNOON FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM CAMERON, LA TO
     HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS FROM
     INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...COASTAL WATERS
     FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT
     20 NM...WATERS FROM CAMERON, LA TO HIGH ISLAND, TX
     EXTENDING FROM 20 NM TO 60 NM...WATERS FROM INTRACOASTAL
     CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...
     WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
     LA EXTENDING FROM 20 NM TO 60 NM.

     SMALL CRAFT EXERCISE CAUTION UNTIL NOON CST TODAY FOR THE
     FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE...VERMILION
     BAY.

&&
Hazardous weather outlook, Feb 10, 4:53 AM CST, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
453 AM CST THU FEB 10 2011

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055-
TXZ180>182-201-215-216-111100-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
453 AM CST THU FEB 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A LIGHT FREEZE WILL OCCUR THROUGH 9 AM THIS MORNING IN ALL AREAS
AWAY FROM THE IMMEDIATE COAST. A HARD FREEZE IS EXPECTED TONIGHT
WITH LOW TEMPERATURES IN THE 20S FOR ALL AREAS...WITH 10 TO 14
HOURS OF TEMPERATURES BELOW FREEZING POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER HARD FREEZE IS LIKELY SATURDAY MORNING FOR MOST AREAS AWAY
FROM THE COAST. A LIGHT FREEZE IS LIKELY SUNDAY MORNING ACROSS THE
LAKES REGION OF SOUTHEAST TEXAS AND IN CENTRAL LOUISIANA.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

05

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 2:11 PM CSTHard Freeze WarningLCHAllen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more20 hr

Nearby

Freeze Warnings in Louisiana, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.